Differential and Integral Equations

Some regularity results for elliptic systems

R. Landes and A. Mirafzali

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 18, Number 6 (2005), 669-679.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J45
Secondary: 35B20: Perturbations 35D10 35J70: Degenerate elliptic equations 47J30: Variational methods [See also 58Exx]


Landes, R.; Mirafzali, A. Some regularity results for elliptic systems. Differential Integral Equations 18 (2005), no. 6, 669--679. https://projecteuclid.org/euclid.die/1356060175

Export citation